EconPapers    
Economics at your fingertips  
 

Fixed Point Theorems of Quasicontractions on Cone Metric Spaces with Banach Algebras

Hao Liu and Shaoyuan Xu

Abstract and Applied Analysis, 2013, vol. 2013, 1-5

Abstract:

We introduce the concept of quasicontractions on cone metric spaces with Banach algebras, and by a new method of proof, we will prove the existence and uniqueness of fixed points of such mappings. The main result generalizes the well-known theorem of Ćirić (Ćirić 1974).

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/187348.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/187348.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:187348

DOI: 10.1155/2013/187348

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:187348